Hepatitis B Community
Too late to stop taking Viread?
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Too late to stop taking Viread?

I have taken Viread for about 8 weeks treating Hep B but wish to stop it now because of serious side effects that I am having.
I want to know whether I have taken it for too long to stop or I can stop it safely.
0%
 (0) 
Medical practioners
100%
 (1) 
Hepathologists
1 Member voted
Related Discussions
9 Comments Post a Comment
Blank
Avatar m tn

8 weeks is ok to stop unless your hbvdna is already undetactable, try adding nitazoxanide and slowly stop tenofovir

if your liver has no serious damage you risk nothing now
Blank
Avatar m tn
Thank you stef. I think I will just run one or two tests and stop immidiately.
Blank
Avatar m tn

if the sides are on kidneys you must stop it immediately because although rare this side effect means kidneys were already damaged and this drug can make sevre damage

creatinine monitoring is required weekly for the first month and then monthly
Blank
1024307 tn?1292002086
Hello,
what side effects are you experiencing?
Blank
Avatar m tn
Light head, stomach ache, diziness and heat sensation around my chest, arms and legs. I  want to know if it will be safe to stop taking the drug withouth risking 'flare'.
My doctor here is just one way that will not even listen to my complaints.
Blank
Avatar m tn
Light head, stomach ache, diziness and heat sensation around my chest, arms and legs. I  want to know if it will be safe to stop taking the drug withouth risking 'flare'.
My doctor here is just one way that will not even listen to my complaints.
Blank
Avatar m tn

My doctor here is just one way that will not even listen to my complaints.

change doctor, this way of acting is very very bad, you might possibly sue him if you get damage and he doesn t listen and charge him a lot of money....doctors in italy are extremely afraid because we sue them all the time and they lose....so they are extremely caring as they are supposed to do otherwise they should do something else, not doctors...this is also a way of acting like a seller he doesn t care about ur health but just selling the drug

you can still safely stop it and if you are afraid you can use interferon, alinia, vitamin d, simvastatin too
8 weeks is too early to suppress immune response and increase hbsag you can do it or switch to entecavir too
Blank
Avatar m tn
I have stopped taking Viread since Friday and noto taking anything now after 8 weeks. I hope I am not taking too  much risk?
Blank
1191262 tn?1366766621
Your symptoms look like Lactic acidosis. You should go see your doctor to make sure you will be fine with that. You are not taking any risks by giving up Viread, the real life threatening risk is Lactic Acidosis.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Aduiski
Other
Avatar m tn
Blank
sorte
Poland
Avatar f tn
Blank
Royal36
Avatar m tn
Blank
Ram1982
Bangalore, India